MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3600
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the outer layer of the wire is peeling off.A rotawire ex support was selected for use.During preparation, it was noted that the outer layer of the rota wire is peeling off.The physician used a new one to replace this device and completed the atherectomy.The patient is not present on the time of event.

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17764988
Report Number2124215-2023-47937
Device Sequence Number12416667
Product Code MCX
UDI-Device Identifier08714729195573
UDI-Public08714729195573
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model Number3600
Device Catalogue Number3600
Device Lot Number0030146990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown